# SDR SWAA051934

- Difficulty date: July 3, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 34,551 hours, 29,538 cycles
- Engine: Ge CFM563B1
- Engine time: 42,215 hours, 38,788 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 9368M57P21
- Part serial: WTG60379
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION.  NR 1 ENGINE FAILED FOR 5 SECONDS, THEN SURGED & RE-STARTED ITSELF.  REMOVED AND REPLACED NR 1 ENGINE FUEL SHUT-OFF VALVE, NR 1 ENGINE FUEL PUMP & NR 1 ENGINE MEC PER MM.
